# SDR SWAA2022022258334

- Difficulty date: August 12, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 49,052 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING O/B BULB SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED #3 FLAP TRACK FAIRING OUTBOARD FWD SEAL RETAINER PER SOPM 20-50-01. SEE CARD FOR INDIVIDUAL SIGNOFFS.
